`a`
Numerical Algebra, Control and Optimization (NACO)
 

Improved convergence properties of the Lin-Fukushima-Regularization method for mathematical programs with complementarity constraints

Pages: 49 - 60, Volume 1, Issue 1, March 2011      doi:10.3934/naco.2011.1.49

 
       Abstract        References        Full Text (192.1K)       Related Articles       

Tim Hoheisel - University of Würzburg, Institute of Mathematics, Am Hubland, 97074 Würzburg, Germany (email)
Christian Kanzow - University of Würzburg, Institute of Mathematics, Am Hubland, 97074 Würzburg, Germany (email)
Alexandra Schwartz - University of Würzburg, Institute of Mathematics, Am Hubland, 97074 Würzburg, Germany (email)

Abstract: We consider a regularization method for the numerical solution of mathematical programs with complementarity constraints (MPCC) introduced by Gui-Hua Lin and Masao Fukushima. Existing convergence results are improved in the sense that the MPCC-LICQ assumption is replaced by the weaker MPCC-MFCQ. Moreover, some preliminary numerical results are presented in order to illustrate the theoretical improvements.

Keywords:  Mathematical programs with complementarity constraints, relaxation method, constraint qualification, global convergence.
Mathematics Subject Classification:  65K05, 90C30, 90C31.

Received: September 2010;      Revised: October 2010;      Available Online: February 2011.

 References